# SDR CALA0600515

- Difficulty date: December 12, 2006
- Submitted: December 14, 2006
- Operation: Air carrier
- Aircraft: N17730
- Make and model: Boeing 737724
- Aircraft serial: 28798
- Aircraft time: 25,663 hours, 8,150 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 147A5506
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT CABIN FLOORBOARD WAS FOUND CORRODED AROUND HOLE AT STA 986.5, RBL 29.  REPAIR ANGLES WERE INSTALLED IAW SRM 53-00-01.
